# SDR USAA2013081600003

- Difficulty date: August 14, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 40,034 hours, 22,639 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Unserviceable
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED A STRONG ROTTEN EGG/SULPHUR ODOR IN FWD GALLEY AREA AS TAXI WAS INITIATED.  ODOR DISSIPATED AFTER APPROX 5 MINUTES AND DID NOT REOCCUR DURING REMAINDER OF FLIGHT.  MX ACCOMPLISHED J/C 26L00021001, TROUBLESHOOT CABIN AIR QTY. INSPECTED APU AND NR 1 AND NR 2 ENGINE FOR LEAKS.  NO LEAKS FOUND.  INSPECTED ACFT FUSELAGE FOR LEAKS.  NONE FOUND.  FOUND SMELL COMING FROM FWD GALLEY OVEN.  R & R OVEN IAW AMM 25-35-19-0401.  ACFT OK FOR SERVICE.
